# SDR DALA2021031901572

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 83,192 hours, 37,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 L-1 DOOR STOP FITTING #7, FRAME 16, HOLES #1 AND #3 SHOW CRACK INDICATIONS. CORRECTIVE ACTION: REP PER ERA 590594-14AD REV ORIG. (1758440)
